# SDR SWIA200312735

- Difficulty date: December 13, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 11,459 hours, 15,658 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Gcu
- Part number: 51539014A
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON LANDING, SMOKE ODOR IN COCKPIT, EVIDENCE OF SMOKE FROM RIGHT DC RELAY BOX.  WIRE FROM BUSS TIE 2 CONTACTOR TO RCCB BUS BAR AND BUSS TIE 2 CONTACTOR SHOW SIGNS OF OVERHEATING.  REMOVED AND REPLACED NR 2 BUSS TIE CONTACTOR AND CABLE IAW WM 24-35-00.  REPLACED WIRE TERMINALS AND GENERATOR 2 CONTACTOR K0012, APU FEEDER PROTECTION RELAY, APU START CONTACTOR AND BUSS BARS W1264 & W1261 DUE TO BURNING.  REMOVED AND REPLACED MAIN GCU IAW 24-30-022.  OPS CHECK GOOD AT THIS TIME.
